Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have DDD and herniated disc, taken epidural injection, have rash on tailbone. Should I be concerned?

I have ddd and a herniated disk its with the l3,l4,l5,l5s1. I get the epideral injections about 3 times a year and spot treatment injections every 3 months. I just recently developed a really bad rash on my tailbone that is covering where the l4,l5 are I hae never had this before is it something I should be concerned about
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I do not think that this rash is going to affect your DDD , but if you try a repeat steroid injection, you should be aware that there is chances of infection so take care of rash. You can show to a skin specialist and he will be able to help you. I would also encourage you to learn back muscle strengthening exercises and do it regularly.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor